CSN Login
Members Online: 7

You are here

Question

Sal7864
Posts: 52
Joined: Nov 2017

II's been 3-1/2 weeks  after my partial nephrectomy, my urine stream is narrow and it takes about 10 plus munutes to empty my bladder from full, becuaese of it. Dr thnks it's becuase of possible scar tissue fromt the cathater removal  and it should sort itself out. I hope so (and I hav e to sit to go becuase the stream does not go straight when I first start to go )

These is really no pain, just takes too long to empty

Could not having 2 full kidneys cause the frequesncy?

Also, I get a feeeling like I am going to lose my balance  usually once a day, they think it might be becuase I'm not drinking enough water , not sure about that since I urinate sevral  x a day. and can't go though that night w/o going to the bathroom . I think I drink enough

 

Has anyone  else had these issues?

 

Thanks in advance

 

Sal 

AnnissaP's picture
AnnissaP
Posts: 632
Joined: Sep 2017

I def get the balance thing at times. I also have more urgency when it comes to peeing!! Like I HAVE to go where as before I would hold it for hours. I hope your issue gets sorted out.

Sal7864
Posts: 52
Joined: Nov 2017

You too thank you very much Annissa!

sasha_jax4
Posts: 43
Joined: Dec 2017

I would say drink enough water. idk if this is causing your issue, but if we are not well hydrated our blood pressure can be low Causing dizziness. disclaimer: may not be that at all. That’s just one possibility, meds too. UTI is a question to ask, some people get them after catheters and can cause dizziness. Might want to check with doc if concern. Also, swelling internally can change stream as I have seen others comment. If doc said scar tissue maybe it will just take some time.  Again check with doc if worried. Good luck. I can say like Anissa I think I am a frequent urinater now. I have been told this by others in the forum. Try to be patient with your body. It is healing from a major ordeal, but if you are truly worried talk to dr.s. That’s what they are there for. This is not medical advice just regurgitation of what I’ve read.

Subscribe to Comments for "Question"